Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


COMPOUND TESTOSTERONE
Apr 3, 2014

Im a 58 yr old mail, been on injections for 5 yrs. Recently switched to a compound instead. My levels were very low, 112. My doctor has me on 200mg twice a day. Thats sounds like too much to me. Been doing it for 5 weeks now and suspect other problems are going on with my thyroid. Sudden panic attacks,extreme fatigue, and it comes on all of a sudden out of the blue. I have noticed my face looks red and flushed, and my skin is now oily in the facial area, and i have always had rather dry skin. Pain in my joints now, legs especially. Any help would be grateful, I feel horrible. And get aggravated easily. Mild depressed mood also.

Response from Mr. Vergel

The only way to know if the dose is the right one is to test your blood levels of testosterone (total and free). If you suspect hyperthyroidism, have your doctor test your TSH.

I am not sure how long you have been using testosterone replacement therapy. It takes a while to get certain benefits.

Compounded creams come in many strengths. 200 mg/mL means the gel (or cream) is 2 percent testosterone. Usually, 1 ml is all you need per day (once per day).

If you total testosterone is below 500 ng/dL, your dose needs to be increased. If it is over 1000 ng/dL, your doctor may choose to decrease it.

You may want to register on www.Excelmale.com to ask questions in our forum with over 1500 members that can share their experiences.

I hope you feel better soon.

Nelson



Previous
is it possible?
Next
Trenbolone and Testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement